Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 23, Number 2

All articles in this issue are freely accessible.

Unknotting in codimension one
L. S. Husch.
Proc. Amer. Math. Soc. 23 (1969), 215-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248846
The universal compact subunithetic semigroup
John A. Hildebrant.
Proc. Amer. Math. Soc. 23 (1969), 220-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252548
Concerning suspension spheres
Ronald H. Rosen.
Proc. Amer. Math. Soc. 23 (1969), 225-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267591
Transverse field implies normal microbundle
H. Putz.
Proc. Amer. Math. Soc. 23 (1969), 232-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248850
Homogeneous almost tangent structures
M. P. Closs.
Proc. Amer. Math. Soc. 23 (1969), 237-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253222
A separation theorem for manifolds
Russell G. Brasher.
Proc. Amer. Math. Soc. 23 (1969), 242-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250313
Some theorems on the real pencil and simultaneous diagonalization of two hermitian bilinear functions
Yik-hoi Au-yeung.
Proc. Amer. Math. Soc. 23 (1969), 246-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254079
The set of nonprincipal orbits of an action on $E^{n}$
Glen E. Bredon.
Proc. Amer. Math. Soc. 23 (1969), 254-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246998
A note on $𝛿$-continuity and proximate fixed points for multi-valued functions
Raymond E. Smithson.
Proc. Amer. Math. Soc. 23 (1969), 256-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248774
Point-transitive actions by a standard metric thread
J. T. Borrego.
Proc. Amer. Math. Soc. 23 (1969), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248793
Noncut points and modified compactness conditions
R. M. Stephenson.
Proc. Amer. Math. Soc. 23 (1969), 266-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248759
A note on $Z$-mappings and $WZ$-mappings
Phillip Zenor.
Proc. Amer. Math. Soc. 23 (1969), 273-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248725
Embedding a transformation group in an automorphism group
Murray Eisenberg.
Proc. Amer. Math. Soc. 23 (1969), 276-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244979
Monotone noncompact mappings of $E^{r}$ onto $E^{k}$ for $r≥4$ and $k≥3$
L. C. Glaser.
Proc. Amer. Math. Soc. 23 (1969), 282-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246270
Tameness implied by extending a homeomorphism to a point
L. D. Loveland.
Proc. Amer. Math. Soc. 23 (1969), 287-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250282
A note on stratifiable spaces
R. A. Stoltenberg.
Proc. Amer. Math. Soc. 23 (1969), 294-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244932
Compactification of mappings
George L. Cain.
Proc. Amer. Math. Soc. 23 (1969), 298-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248764
Commutative rims in clans with zero
Edward N. Ferguson.
Proc. Amer. Math. Soc. 23 (1969), 304-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251162
Mean convergence of Jacobi series
Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 23 (1969), 306-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247360
Symbolic calculus for algebras of Fourier-Stieltjes transforms
Colin C. Graham.
Proc. Amer. Math. Soc. 23 (1969), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252966
A characterization of totally regular $[J,f(x)]$ transforms
Dany Leviatan and Lee Lorch.
Proc. Amer. Math. Soc. 23 (1969), 315-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246014
On the convergence of a sequence of Perron integrals
Manoug N. Manougian.
Proc. Amer. Math. Soc. 23 (1969), 320-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247009
The set of curvilinear convergence of a continuous function defined in the interior of a cube
T. J. Kaczynski.
Proc. Amer. Math. Soc. 23 (1969), 323-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248339
Strong ergodic theorems for Markov processes
S. Horowitz.
Proc. Amer. Math. Soc. 23 (1969), 328-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247656
Properties of two point boundary value functions
G. A. Bogar.
Proc. Amer. Math. Soc. 23 (1969), 335-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247166
Bounded solutions of some abstract differential equations
S. Zaidman.
Proc. Amer. Math. Soc. 23 (1969), 340-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245953
On a theorem of Pokornyi
W. J. Kim.
Proc. Amer. Math. Soc. 23 (1969), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245881
Symmetric operators with twice continuously differentiable spectral functions
Richard C. Gilbert.
Proc. Amer. Math. Soc. 23 (1969), 347-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253080
Inequalities for the eigenvalues of powers of functions
Dallas O. Banks.
Proc. Amer. Math. Soc. 23 (1969), 356-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249707
An asymptotic property of solutions of wave equations
Jerome A. Goldstein.
Proc. Amer. Math. Soc. 23 (1969), 359-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250125
A theorem of Aliev
A. C. Peterson.
Proc. Amer. Math. Soc. 23 (1969), 364-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249720
The strong-bounded topology on groups of automorphisms of a von Neumann algebra
Robert R. Kallman.
Proc. Amer. Math. Soc. 23 (1969), 367-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247489
Integral representation of multiplicative, involution preserving operators in $\mathcal{L}(C(S),E)$
Gerald W. Johnson.
Proc. Amer. Math. Soc. 23 (1969), 373-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253052
On some subspaces of Banach spaces whose duals are $L_{1}$ spaces
M. Zippin.
Proc. Amer. Math. Soc. 23 (1969), 378-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246094
Elements of a normed algebra whose $2^{n}th$ powers lie close to the identity
Paul R. Chernoff.
Proc. Amer. Math. Soc. 23 (1969), 386-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246122
A generalized Paley-Wiener-Zygmund integral and its applications
Chull Park.
Proc. Amer. Math. Soc. 23 (1969), 388-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245752
Convergence of a sequence of powers
R. E. DeMarr.
Proc. Amer. Math. Soc. 23 (1969), 401-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245497
Subalgebras of group algebras
Roger Rigelhof.
Proc. Amer. Math. Soc. 23 (1969), 404-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246996
On measures with separable orbit
K. W. Tam.
Proc. Amer. Math. Soc. 23 (1969), 409-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247380
Product solutions for simple games. III
T. Parthasarthy.
Proc. Amer. Math. Soc. 23 (1969), 412-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0378868
On the substitution problem for free groups
Paul E. Schupp.
Proc. Amer. Math. Soc. 23 (1969), 421-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245657
Transcendental numbers with badly distributed powers
David W. Boyd.
Proc. Amer. Math. Soc. 23 (1969), 424-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248094
A summable $C_{Ω}$-group
Paul Hill.
Proc. Amer. Math. Soc. 23 (1969), 428-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245674
A note on injective group rings
Enzo R. Gentile.
Proc. Amer. Math. Soc. 23 (1969), 431-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245693
Extensions of torsionfree groups by torsion groups
Hermann Simon.
Proc. Amer. Math. Soc. 23 (1969), 433-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245685
On the convolution of logarithmically concave sequences
K. V. Menon.
Proc. Amer. Math. Soc. 23 (1969), 439-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246012
Endomorphism rings of ideals in a commutative regular ring
Roger Wiegand.
Proc. Amer. Math. Soc. 23 (1969), 442-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254032
A note on the representation of a solution of an elliptic differential equation near an isolated singularity
David G. Schaeffer.
Proc. Amer. Math. Soc. 23 (1969), 450-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245956
Binary relations on sets of regular cardinality
A. R. Bednarek and T. P. Whaley.
Proc. Amer. Math. Soc. 23 (1969), 455-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252286
The tangent bundle of the long line
James A. Morrow.
Proc. Amer. Math. Soc. 23 (1969), 458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246318